|Conţinutul numărului revistei|
| SM ISO690:2012|
PALADI, Oxana. Regularizarea şi soluţionarea unor ecuaţii integrale singulare . In: Studia Universitatis (Seria Ştiinţe Exacte şi Economice). 2010, nr. 2(32), pp. 48-54. ISSN 1857-2073.
|Studia Universitatis (Seria Ştiinţe Exacte şi Economice)|
|Numărul 2(32) / 2010 / ISSN 1857-2073 /ISSNe 2345-1033|
In this study there are established relations between the solutions of singular integral equations and equations which are obtained as a result of their regularization and conditions that ensure equivalence of these equations. Is shown that the method developed posts in this job actually allows to solve equations with translations of the type Carleman. For this is natural to assume that the singular integral operator, that meet this equation, are satisfied the conditions of existence of regularized operator, meaning that the operator is noetherian.